A variational principle for impulsive semiflows

José F. Alves, Maria Carvalho, CARLOS VASQUEZ EHRENFELD

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We deduce a variational principle for impulsive semiflows defined on compact metric spaces. In particu-lar, we generalize the classical notion of topological entropy to our setting of discontinuous semiflows.

Original languageEnglish
Pages (from-to)4229-4252
Number of pages24
JournalJournal of Differential Equations
Volume259
Issue number8
DOIs
StatePublished - 1 Jan 2015

Keywords

  • Entropy
  • Impulsive dynamical system
  • Variational principle

Fingerprint Dive into the research topics of 'A variational principle for impulsive semiflows'. Together they form a unique fingerprint.

Cite this